# SDR IPXA2025091882477

- Difficulty date: September 9, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771419
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2360 S-10L.  (REPAIR). REPAIR IS ACCOMPLISHED PER GMM 04.02.01.15 REQUIREMENTS.  PERFORM EO-95258-REQ1 REV.1 AND EI NO. F2025A53M-2155 REV.0 AND EGAT WORK SHEET NO.50702.
